I had a pregnancy scare in March (he didn't ejaculate in me but he did pre-*** without a condom), but thought I wasn't pregnant because I started my period. My periods in March-May all came one week early, and they were about the same type of bleeding except I didn't have as much clumps in the blood..like you know from the uterine lining...
I started birth control in the end of May and I'm supposed to get a period at the end of each pack (28 days). I'm on my third pack now and haven't had a period yet. About a week ago I spotted a couple times, once after sex once just randomly. I thought that's the birth control, even though I thought it was weird I'm just NOW getting spotting instead of when I had the same amount of rough sex for the first two packs (sorry if this is TMI).
Also around the same week I've been getting dizzy, I got a random hot flash at the mall in the dressing room, and my nipples have been very sore for a week, and they're rarely sore and if they are it's when I'm about to start my period, but I'm not scheduled to start until 2 more weeks.
I just ignored all those because I figured they were from the BC. But, yesterday when I was having rough sex, it was kinda uncomfortable. When we finished, there was a very sharp pain in my uterus I have NEVER felt before. I thought maybe stretching would help but it hurt even more! My mate isn't that big, he's normal, so I don't think he would have done the damage...
The pain faded but it still hurt a bit and still does. I also gained 4 lbs in 6 days and I wasn't over eating...The weight gain and all the symptoms have all happend in a a week to a week and a half.
We use condoms all the time (except the scare) and he pulls out everytime before he ejaculates. So idk if these are the birth control symptoms just now hitting...if a condom had a hole and pre-*** escaped..or if this is from the scare the first time..
Welcome to ehealthforum,
It is difficult to comment without examining you whether the symptoms that you describe are due to pregnancy (before you got started with birth control pills), or pregnancy while you got started with birth control, or due to hormonal content of the birth control pill. Visit your doctor/gynecologist for further evaluation to look for the underlying cause for your symptoms. Treatment as appropriate (based on examination findings and investigations results) would be started to help you control the symptoms and regulate your periods. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Take adequate rest. Drink plenty of water. Maintain healthy diet. Stop the use of hormonal contraceptive pills if pregnancy is suspected, or if pregnancy gets confirmed.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.